# SDR 01FDEA00789

- Difficulty date: August 24, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 17,775 hours, 4,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 527 FUSELAGE TRANSVERSE FRAME CRACKED AT STA Y=1571 LEFT ALONG LONGERON 12L.  **  S/D  **  COMING
